# SDR USAA2008111392055

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 54,674 hours, 37,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - CRACKED FUSELAGE SKIN AT BS 745, S25L.  REPAIRED FUSELAGE SKIN AT BS 745, S25L I/A/W B737 SRM 53-00-01 REPAIR 31.
